MAUDE Adverse Event Report: ABBOTT LABORATORIES PRISM HCV; ANTI-HCV

ABBOTT LABORATORIES PRISM HCV; ANTI-HCV
Catalog Number 06D18-68
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
All available patient information was included.Additional patient details are not available.An evaluation is in process.A final report will be submitted when the evaluation is complete.
 
Event or Problem Description
The customer observed false positive anti-hcv results on the prism analyzer.The following data was provided: sid (b)(6) initial 1.47, repeat 1.27, 1.25 s/co, sid (b)(6) initial 1.28, repeat 1.41, 1.42 s/co, sid (b)(6) initial 1.74, repeat 1.45, 1.57 s/co.The samples were nat negative.There was no impact to patient management reported.
 
Additional Manufacturer Narrative
An error was identified on february 13, 2020.The incorrect product code of mzo (section d.2b) was used in the previous submissions.The correct code is qhm, this report is being submitted to correct the product code.This is still a duplicate submission and the follow up and evaluation information was provided in the following related reports: lot 06088m700 is documented in manufacturers report 1415939-2020-00004 lot 04127m700 is documented in manufacturers report 1415939-2020-00005 lot 05046m700 is documented in manufacturers report 1415939-2020-00006.
 
Additional Manufacturer Narrative
This is a duplicate submission and is no longer needed.The follow up and evaluation information will be provided in the following related reports: lot 06088m700 is documented in manufacturers report 1415939-2020-00004 lot 04127m700 is documented in manufacturers report 1415939-2020-00005 lot 05046m700 is documented in manufacturers report 1415939-2020-00006.
 
Additional Manufacturer Narrative
D4) on 07jan2020 the suspect medical device lot number was provided and updated from unknown to 04127m700.The product evaluation is still in process.A follow up report will be provided when the evaluation is complete.

Brand Name
PRISM HCV
Common Device Name
ANTI-HCV
Manufacturer (Section D)
ABBOTT LABORATORIES
100 abbott park road
abbott park IL 60064 3500
MDR Report Key9521760
Report Number1415939-2019-00236
Device Sequence Number2483077
Product Code QHM
UDI-Device Identifier00380740062996
UDI-Public00380740062996
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 02/24/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number06D18-68
Device Lot Number04127M700
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 12/09/2019
Supplement Date Received by Manufacturer01/07/2020
01/08/2020
02/13/2020
Initial Report FDA Received Date12/26/2019
Supplement Report FDA Received Date01/07/2020
01/08/2020
02/24/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
LN 06A36-04 SN (B)(6); LN 06A36-04 SN (B)(6); LN 06A36-04 SN (B)(6); LN 06A36-04 SN (B)(6); PRISM ANALYZER; PRISM ANALYZER; PRISM ANALYZER; PRSIM ANALYZER